Today’s post comes from guest author Rod Rehm, from Rehm, Bennett & Moore.
Beware of testosterone drugs.
Drugs to raise testosterone levels have very dangerous side effects. The drugs come in the form of prescription drugs, patches, creams, gels, deodorant or spray. These heavily promoted drugs have been linked to increased heart attacks, strokes, pulmonary embolism, blood clots, and death. For instance, men older than 65 taking such drugs are two times more likely to have a heart attack during the first 90 days of use than those who don’t take the drug. That is a sobering, if not outright scary, situation. Men younger than 65 with histories of heart disease are also twice as likely to have heart attacks during the first 90 days of use.
Human nature and the desire to be healthy, strong and youthful appearing will draw many men to these drugs, particularly with the heavy advertising on TV, radio, online and in traditional print that the public is exposed to currently. The lure of a Fountain of Youth is hard to resist but also very dangerous.
Sadly, there have been many other instances of new drugs that have been heavily promoted that have had dangerous side effects. The law has provided damages for the now millions of people who have been damaged by various dangerous drugs with serious side effects. I recommend looking into your legal rights if you or a loved one suffered a heart attack, stroke, pulmonary embolism, blood clots or death while taking testosterone replacement drugs or after taking such drugs. Feel free to contact me, and I can arrange for a consultation with lawyers with special knowledge, experience and good ethics to help you or your family member.
Prior results do not guarantee outcomes.